Inotersen/Non-Steroidal Anti-Inflammatory Drugs Interactions
This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.
Serious. These medicines may interact and cause very harmful effects. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
Inotersen and NSAIDs decrease your body's ability to make clots. Both of these medicines may also damage your kidneys.
What might happen:
Using these medicines together may increase your risk of bleeding, including bleeding of the brain, which may be fatal. Using these medicines together may also increase the risk of damage to your kidneys.
What you should do about this interaction:
Let your healthcare professionals (e.g. doctor or pharmacist) know that you are taking these medicines together. Let your doctor know if you have any brain tumors, hemophilia, a history of alcohol abuse, or have had any brain trauma or surgery. Let your doctor know right away if you have any unusual or unexpected bleeding such as bleeding from your gums, nosebleeds, unusual bruising, or dark stools. Be sure to keep all laboratory appointments and let your doctor know if you notice a change in amount of urine you are making.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
- 1.Tegsedi (inotersen) US prescribing information. Ionis Pharmaceuticals, Inc. October 2018..
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.